


default search action
"Regular dessins d'enfants with field of moduli Q(p√2)."
Rubén A. Hidalgo, Saul Quispe (2017)
- Rubén A. Hidalgo, Saul Quispe:
Regular dessins d'enfants with field of moduli Q(p√2). Ars Math. Contemp. 13(2): 323-330 (2017)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.